# SDR HEEA0016752

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911DD
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: SPS1607A
- Condition: Failed
- Location: Ac System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC INVERTER TRIPS CIRCUIT BREAKER.
